×

zbMATH — the first resource for mathematics

Bounded convergence theorem for abstract Kurzweil-Stieltjes integral. (English) Zbl 1355.26008
The paper presents a proof of the bounded convergence theorem for the abstract Kurzweil-Stieltjes integral in Banach spaces. It is based on a theory of integration over elementary sets (which are finite unions of intervals), which is discussed in the first part of the work.

MSC:
26A39 Denjoy and Perron integrals, other special integrals
28B05 Vector-valued set functions, measures and integrals
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Apostol, T.M.: Mathematical Analysis, 2nd edn. Addison-Wesley, Reading (1974) · Zbl 0309.26002
[2] Bartle, R.G., Sherbert, D.R.: Introduction to Real Analysis. Wiley, New York (1982) · Zbl 0494.26002
[3] Chistyakov, VV, On the theory of set-valued maps of bounded variation of one real variable, Sb. Math., 189, 153-176, (1998) · Zbl 0933.26014
[4] Diestel, J.: Sequences and Series in Banach Spaces. Springer, New York (1984) · Zbl 0542.46007
[5] Eberlein, WF, Notes on integration I: the underlying convergence theorem, Comm. Pure Appl. Math., 10, 357-360, (1957) · Zbl 0077.31302
[6] Gordon, R.A.: The integrals of Lebesgue, Denjoy, Perron, and Henstock. In: Graduate Studies in Mathematics. AMS, Providence (1994) · Zbl 0807.26004
[7] Hildebrandt, T.H.: Theory of Integration. Academic Press, New York (1963) · Zbl 0112.28302
[8] Hönig, C.S.: The abstract Riemann-Stieltjes integral and its applications to linear differential equations with generalized boundary conditions. Notas do Instituto de Matemática e Estatística da Universidade de S. Paulo, Série de Matemática no. 1 (1973)
[9] Hönig, C.S.: Volterra Stieltjes-Integral Equations. In: Mathematics Studies, vol. 16. North Holland and American Elsevier, Amsterdam, New York (1975)
[10] Lewin, JW, A truly elementary approach to the bounded convergence theorem, Amer. Math. Monthly, 93, 395-397, (1986)
[11] Luxemburg, WAJ, Arzela’s dominated convergence theorem for the Riemann integral, Am. Math. Monthly, 78, 970-979, (1971) · Zbl 0225.26013
[12] Monteiro, GA; Tvrdý, M, On kurzweil-Stieltjes integral in Banach space, Math. Bohem., 137, 365-381, (2012) · Zbl 1274.26014
[13] Monteiro, GA; Tvrdý, M, Generalized linear differential equations in a Banach space: continuous dependence on a parameter, Discrete Contin. Dyn. Syst., 33, 283-303, (2013) · Zbl 1268.45009
[14] Rudin, W.: Principles of Mathematical Analysis. McGraw-Hill, New York (1964) · Zbl 0148.02903
[15] Rudin, W.: Real and Complex Analysis. McGraw-Hill, New York (1966) · Zbl 0142.01701
[16] Saks, S.: Theory of the Integral, 2nd edn. Hafner Publishing Company, New York (1937) · Zbl 0017.30004
[17] Schwabik, Š.: Generalized Ordinary Differential Equations. World Scientific, Singapore (1992) · Zbl 0781.34003
[18] Schwabik, Š, Abstract Perron-Stieltjes integral, Math. Bohem., 121, 425-447, (1996) · Zbl 0879.28021
[19] Schwabik, Š, Linear Stieltjes integral equations in Banach spaces, Math. Bohem., 124, 433-457, (1999) · Zbl 0937.34047
[20] Schwabik, Š, Linear Stieltjes integral equations in Banach spaces II. operator valued solutions, Math. Bohem., 125, 431-454, (2000) · Zbl 0974.34057
[21] Schwabik, Š., Tvrdý, M., Vejvoda, O.: Differential and Integral Equations: Boundary Value Problems and Adjoints. Academia and D. Reidel, Praha and Dordrecht (1979) · Zbl 0417.45001
[22] Tvrdý, M, Differential and integral equations in the space of regulated functions, Mem. Differ. Equ. Math. Phys., 25, 1-104, (2002) · Zbl 1081.34504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.